Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wilzzn

Accutane question

Recommended Posts

hey guys =]

ive been on accutane almost 3 months... will be 3 months this friday! =]

so i had a question... i believe that accutane makes me VERY sun sensitive, such that if I go out in the sun for more than 15 mins, even with SPF 40 on I get a lil burnt. The weird thing is the nights i get burnt I flush that evening... but the nights i'm not burnt its fine.

but another thing is, this might be because i need to use sunscreen on my ears too, is that my ears seem to be flushing! its the weirdest thing, i get a hot sensation there usually onset by touching it or reasons unknown. anyway it gives me a hot sensation and turns deep red... never happened until starting accutane so im wondering if anyone could give me information about it? i dont really put sunscreen on it so maybe its just getting burnt. please reply with an answer if u have one =]

and the side effects besides that are just dry eyes, dry face, and extremely dry lips so PLEASE don't preach about how this drug is capsulized satan lol. I LOVE THIS STUFF =] my skin is now dry NOT oily and im clearing up! currently bumped up from 40-80mg. and it was happening during part of 40 i believe as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×